Factorizations of Morphisms f: B... FA.
Mathematische Zeitschrift, Tome 114 (1970), pp. 180-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171307,
author = {Horst Herrlich},
title = {Factorizations of {Morphisms} f: {B...} {FA.}},
journal = {Mathematische Zeitschrift},
pages = {180--186},
year = {1970},
volume = {114},
zbl = {0182.34502},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171307/}
}
Horst Herrlich. Factorizations of Morphisms f: B... FA.. Mathematische Zeitschrift, Tome 114 (1970), pp. 180-186. http://geodesic.mathdoc.fr/item/MZ_1970__114_171307/